Alert archive / Maine / Beach Hazards Statements in 2022

Beach Hazards Statement 3, NWS Gray, ME

June 4, 20226 counties in Maine; Rockingham County, New Hampshire

NWS Gray, ME issued this beach hazards statement at Jun 4, 2022, 3:54 PM EDT for 6 counties in Maine; Rockingham County, New Hampshire. It took effect at Jun 5, 2022, 8:00 AM EDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jun 4, 2022, 3:54 PM EDT (19:54 UTC)
In effect from
Jun 5, 2022, 8:00 AM EDT
Expired
Jun 5, 2022, 5:00 PM EDT
In force
9 hr
Issued by
NWS Gray, ME

Counties Cumberland County, ME, Knox County, ME, Lincoln County, ME, Sagadahoc County, ME, Waldo County, ME, York County, ME, Rockingham County, NH

The radar

The Portland,ME radar (KGYX), 26 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 7.9 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2022-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2022-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
483 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

889 
WHUS41 KGYX 041954
CFWGYX

Coastal Hazard Message
National Weather Service Gray ME
354 PM EDT Sat Jun 4 2022

MEZ023>028-NHZ014-050400-
/O.NEW.KGYX.BH.S.0003.220605T1200Z-220605T2100Z/
Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-
Coastal Waldo-Coastal Rockingham-
354 PM EDT Sat Jun 4 2022

...BEACH HAZARDS STATEMENT IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY AFTERNOON...

* WHAT...Please check with state and local authorities regarding
  guidelines for allowed activities. The warm air temperatures in
  the upper 60s to lower 70s may cause people to underestimate the
  dangers of the cold water temperatures, which are currently 
  only in the lower 70s.

* WHERE...In New Hampshire, Coastal Rockingham County. In Maine, 
  Coastal York, Coastal Cumberland, Sagadahoc, Lincoln, Knox and 
  Coastal Waldo Counties.

* WHEN...From Sunday morning through Sunday afternoon.

* IMPACTS...The cold water temperatures can quickly cause
  hypothermia to anyone immersed in the water. When the water
  temperature is below 60 degrees, the average submerged person
  could lose dexterity within minutes and be unable to accomplish
  simple tasks. Anyone on boats or paddlecraft should use extreme
  caution to avoid this threat.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Beach Hazards Statement is issued on days when a significant
number of boats and paddlecraft are expected to be out on the
water and when warm air temperatures may cause people to
underestimate the danger of the cold water. Paddle smart from the
start. Always wear your life jacket. Be aware of wind conditions,
tides, and localized currents.

&&

$$

HAT
4 follow-up statements
138 
WHUS41 KGYX 042011
CFWGYX

Coastal Hazard Message
National Weather Service Gray ME
411 PM EDT Sat Jun 4 2022

MEZ023>028-NHZ014-050415-
/O.CON.KGYX.BH.S.0003.220605T1200Z-220605T2100Z/
Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-
Coastal Waldo-Coastal Rockingham-
411 PM EDT Sat Jun 4 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM SUNDAY MORNING
THROUGH SUNDAY AFTERNOON...

* WHAT...Please check with state and local authorities regarding
  guidelines for allowed activities. The warm air temperatures in
  the upper 60s to lower 70s may cause people to underestimate the
  dangers of the cold water temperatures, which are currently only
  in the lower 50s.

* WHERE...In New Hampshire, Coastal Rockingham County. In Maine, 
  Coastal York, Coastal Cumberland, Sagadahoc, Lincoln, Knox and 
  Coastal Waldo Counties.

* WHEN...From Sunday morning through Sunday afternoon.

* IMPACTS...The cold water temperatures can quickly cause
  hypothermia to anyone immersed in the water. When the water
  temperature is below 60 degrees, the average submerged person
  could lose dexterity within minutes and be unable to accomplish
  simple tasks. Anyone on boats or paddlecraft should use extreme
  caution to avoid this threat.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Beach Hazards Statement is issued on days when a significant
number of boats and paddlecraft are expected to be out on the
water and when warm air temperatures may cause people to
underestimate the danger of the cold water. Paddle smart from the
start. Always wear your life jacket. Be aware of wind conditions,
tides, and localized currents.

&&

$$
529 
WHUS41 KGYX 050420
CFWGYX

Coastal Hazard Message
National Weather Service Gray ME
1220 AM EDT Sun Jun 5 2022

MEZ023>028-NHZ014-051230-
/O.CON.KGYX.BH.S.0003.220605T1200Z-220605T2100Z/
Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-
Coastal Waldo-Coastal Rockingham-
1220 AM EDT Sun Jun 5 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT FROM 8 AM EDT THIS
MORNING THROUGH THIS AFTERNOON...

* WHAT...Please check with state and local authorities regarding
  guidelines for allowed activities. The warm air temperatures on
  Sunday in the upper 60s to lower 70s may cause people to 
  underestimate the dangers of the cold water temperatures, which 
  are currently only in the lower 50s.

* WHERE...In New Hampshire, Coastal Rockingham County. In Maine, 
  Coastal Waldo, Coastal Cumberland, Sagadahoc, Lincoln, Knox 
  and Coastal York Counties.

* WHEN...From 8 AM EDT this morning through this afternoon.

* IMPACTS...The cold water temperatures can quickly cause
  hypothermia to anyone immersed in the water. When the water
  temperature is below 60 degrees, the average submerged person
  could lose dexterity within minutes and be unable to accomplish
  simple tasks. Anyone on boats or paddlecraft should use extreme
  caution to avoid this threat.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Beach Hazards Statement is issued on days when a significant
number of boats and paddlecraft are expected to be out on the
water and when warm air temperatures may cause people to
underestimate the danger of the cold water. Paddle smart from the
start. Always wear your life jacket. Be aware of wind conditions,
tides, and localized currents.

&&

$$

MEC
817 
WHUS41 KGYX 050954
CFWGYX

Coastal Hazard Message
National Weather Service Gray ME
554 AM EDT Sun Jun 5 2022

MEZ023>028-NHZ014-052100-
/O.CON.KGYX.BH.S.0003.220605T1200Z-220605T2100Z/
Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-
Coastal Waldo-Coastal Rockingham-
554 AM EDT Sun Jun 5 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

* WHAT...Please check with state and local authorities regarding
  guidelines for allowed activities. The warm air temperatures
  today in the upper 60s to lower 70s may cause people to 
  underestimate the dangers of the cold water temperatures, which 
  are currently only in the lower 50s.

* WHERE...In New Hampshire, Coastal Rockingham County. In Maine, 
  Coastal Waldo, Coastal Cumberland, Sagadahoc, Lincoln, Knox 
  and Coastal York Counties.

* WHEN...Until 5 PM EDT this afternoon.

* IMPACTS...The cold water temperatures can quickly cause
  hypothermia to anyone immersed in the water. When the water
  temperature is below 60 degrees, the average submerged person
  could lose dexterity within minutes and be unable to accomplish
  simple tasks. Anyone on boats or paddlecraft should use extreme
  caution to avoid this threat.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Beach Hazards Statement is issued on days when a significant
number of boats and paddlecraft are expected to be out on the
water and when warm air temperatures may cause people to
underestimate the danger of the cold water. Paddle smart from the
start. Always wear your life jacket. Be aware of wind conditions,
tides, and localized currents.

&&

$$
341 
WHUS41 KGYX 051907
CFWGYX

Coastal Hazard Message
National Weather Service Gray ME
307 PM EDT Sun Jun 5 2022

MEZ023>028-NHZ014-052100-
/O.CON.KGYX.BH.S.0003.000000T0000Z-220605T2100Z/
Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-
Coastal Waldo-Coastal Rockingham-
307 PM EDT Sun Jun 5 2022

...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 5 PM EDT THIS
AFTERNOON...

* WHAT...Please check with state and local authorities regarding
  guidelines for allowed activities. The warm air temperatures
  today in the upper 60s to lower 70s may cause people to 
  underestimate the dangers of the cold water temperatures, which 
  are currently only in the lower 50s.

* WHERE...In New Hampshire, Coastal Rockingham County. In Maine, 
  Coastal Waldo, Coastal Cumberland, Sagadahoc, Lincoln, Knox 
  and Coastal York Counties.

* WHEN...Until 5 PM EDT this afternoon.

* IMPACTS...The cold water temperatures can quickly cause
  hypothermia to anyone immersed in the water. When the water
  temperature is below 60 degrees, the average submerged person
  could lose dexterity within minutes and be unable to accomplish
  simple tasks. Anyone on boats or paddlecraft should use extreme
  caution to avoid this threat.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Beach Hazards Statement is issued on days when a significant
number of boats and paddlecraft are expected to be out on the
water and when warm air temperatures may cause people to
underestimate the danger of the cold water. Paddle smart from the
start. Always wear your life jacket. Be aware of wind conditions,
tides, and localized currents.

&&

$$

HAT

What forecasters said that day

The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this beach hazards statement went out at Jun 4, 3:43 PM EDT, 11 minutes earlier.

Area forecast discussion, Jun 4, 3:43 PM EDT, 11 minutes before
Area Forecast Discussion
National Weather Service Gray ME
343 PM EDT Sat Jun 4 2022

.SYNOPSIS...
A cold front will cross the area late this afternoon and early
evening bringing continued showers and thunderstorms to the
area before moving offshore tonight. High pressure crosses
Sunday into Monday, then attention turns to an approaching
trough by the middle of next week. The trough then lingers
through at least the end of the workweek. Meanwhile, the tropics
may be stirring up a distant storm which could offer a long
period swell as it passes by well offshore through the middle of
the week.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
Visible satellite imagery this afternoon shows that the stubborn
marine stratus which has been parked over the area for the last
couple of days is finally beginning to erode which is allowing
for the development of cumulus and convective
showers/thunderstorms across the area. The majority of this
activity continues to be confined to the north and interior
where skies have been clear the longest, which has allowed
temperatures to climb above the convective temperature. This
clearing has also allowed for an area of about 500 J/KG of
MU/MLCAPE to develop across the north and foothills according to
the latest SPC mesoscale analysis. This area of increased CAPE
is collocated with about 40 kts of 0-6KM shear and 700-500 mb
lapse rates of between 6-7C/KM.

The latest CAM runs indicate that convective showers and
isolated strong to locally severe thunderstorms will continue
through the remainder of the afternoon before a more potentially
linear line of convection in association with the passing cold
front and upper level wave moves through between 5-8pm before
moving off the Mid- Coast of ME by 10pm or so. Given the steep
low to mid-level lapse rates and inverted-v soundings gusty
winds will be possible and the added shear will continue to
allow for the potential of locally severe hail.

The cold front will continue to drift towards Downeast ME
tonight as high pressure begins to build to our south and west.
Skies will clear for most areas but the return flow behind the
front looks quite weak with many locations likely to go calm
overnight. These light winds combined with the plethora of low
level moisture around will allow for the re-development of low
marine stratus/FG across the coast and coastal plain. This idea
is shown nicely by the latest HREF, which shows high
probabilities for lower ceilings to once again develop and
therefore added fog to the grids for the overnight hours.
Further inland, the combination of the mainly clear skies and
light winds should allow many locations to decouple, and
therefore expecting good radiational cooling conditions to
develop. As a result, overnight lows will fall into the lower to
middle 40s in most locations.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/...
High pressure will build to our south over the Delmarva on
Sunday before moving offshore on Sunday night. This will allow
for partly to mostly sunny skies and this combined with
downsloping northwest flow will allow high temperatures to reach
the lower to middle 70s for areas south of the mountains.
Further to the north, some additional cloud cover due to a weak
shortwave trough will limit highs to the 60s. Speaking of winds,
soundings via BUFKIT continue to indicate that we will have
good mixing during the afternoon, which will result in northwest
winds to gust up to 20-25 mph at times.

Fair weather conditions and partly cloudy skies will then
prevail on Sunday night with lows falling into the 40s to lower
50s from north to south.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
Strong omega block at 500 MB over ern Canada shows signs of
breaking down next week, with weaker blocking spread further
upstream and downstream, but still mean troughing tends to
remain near the CWA. This means a continuation of the unsettled
pattern into next week, , but with weaker forcing, will still
only see showers with no significant rain expected. Also, this
should prevent the colder air from moving equatorward, but
likely also prevent very warm air from moving poleward into the
area. So, this all leads to a forecast that will include
frequent chance of showers, and temps around normal.

Monday looks dry and mainly sunny, an early bet for the best
day of the week, with highs mainly in the 70s. Coolest in the
mtns and on the coast. Mon night looks dry with lows in the
upper 40s N, to the mid 50s S.

For the most part, Tuesday should stay dry, but approaching
cold front will bring in clouds during the afternoon, and
onshore flow will keep much of the area cooler than Monday with
highs around 70 in Main and N NH, and in the mid-upper 70s in
central and southern NH. The front goes through Tuesday night,
which would be the best chance of showers, but may stall
offshore, as another sfc low move N along it, and thus, a
continued chance of showers.

This leave a weak closed 500 MB sitting N of Montreal late next
week and into next weekend, which will threaten with showers
into the weekend, but confidence is low at this point.

&&

.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
Short Term...VFR/MVFR conditions will prevail through this
afternoon outside of any TSRA. TEMPO groups will likely be
needed for some terminals at times through early this evening
due to scattered TSRA, which may result in locally strong winds
and hail. Lower ceilings/FG are then expected to develop across
southern and coastal terminals tonight with additional IFR/LIFR
restrictions. Interior terminals will likely remain at VFR
through the overnight hours under light northwest flow. VFR
conditions are then expected on Sunday and Sunday night as high
pressure builds to our south.

Long Term...VFR expected Mon into Tue, with flight restrictions
possible in coastal stratus and showers Tue night into Wed.

&&

.MARINE...
Short Term...Winds and seas to remain below SCA criteria through
Sunday night. A cold front will cross this evening with onshore
winds turning offshore overnight. Scattered showers and
isolated thunderstorms will be possible as it crosses.

Long Term...Winds/seas stay below SCA levels through the middle
of next week.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...Beach Hazards Statement from Sunday morning through Sunday
     afternoon for MEZ023>028.
NH...Beach Hazards Statement from Sunday morning through Sunday
     afternoon for NHZ014.
MARINE...None.

&&

SYNOPSIS...Tubbs
NEAR TERM...Tubbs
SHORT TERM...Tubbs
LONG TERM...Cempa
AVIATION...Cempa/Tubbs
MARINE...Cempa/Tubbs
Hazardous weather outlook, Jun 4, 3:41 PM EDT, 13 minutes before
Hazardous Weather Outlook
National Weather Service Gray ME
341 PM EDT Sat Jun 4 2022

MEZ007>009-012>014-019>022-033-NHZ001>006-051945-
Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford-
Southern Franklin-Southern Somerset-Central Interior Cumberland-
Androscoggin-Kennebec-Interior Waldo-Interior Cumberland Highlands-
Northern Coos-Southern Coos-Northern Grafton-Northern Carroll-
Southern Grafton-Southern Carroll-
341 PM EDT Sat Jun 4 2022

This Hazardous Weather Outlook is for Maine, south central Maine,
southwest Maine, west central Maine, western Maine and northern New
Hampshire.

.DAY ONE...This afternoon and tonight.

Scattered thunderstorms continue this afternoon and early evening. A
few storms may produce gusty winds and hail.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MEZ018-NHZ007>013-015-051945-
Interior York-Sullivan-Merrimack-Belknap-Strafford-Cheshire-
Eastern Hillsborough-Interior Rockingham-
Western And Central Hillsborough-
341 PM EDT Sat Jun 4 2022

This Hazardous Weather Outlook is for southwest Maine, New
Hampshire, central New Hampshire and southern New Hampshire.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MEZ023>028-NHZ014-051945-
Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-Knox-Coastal Waldo-
Coastal Rockingham-
341 PM EDT Sat Jun 4 2022

...BEACH HAZARDS STATEMENT IN EFFECT FROM SUNDAY MORNING THROUGH
SUNDAY AFTERNOON...

This Hazardous Weather Outlook is for south central Maine,
southwest Maine and southern New Hampshire.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Beach Hazards Statement.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ150>154-051945-
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-
Casco Bay-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
341 PM EDT Sat Jun 4 2022

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...This afternoon and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 4, 12:14 PM EDT, 3 hours 40 minutes before
Special Weather Statement
National Weather Service Gray ME
1214 PM EDT Sat Jun 4 2022

MEZ008-009-041645-
Northern Franklin ME-Central Somerset ME-
1214 PM EDT Sat Jun 4 2022

...A strong thunderstorm will impact portions of west central
Somerset and central Franklin Counties through 1245 PM EDT...

At 1213 PM EDT, Doppler radar was tracking a strong thunderstorm over
Eustis, moving southeast at 5 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Eustis, Wyman, Bigelow, Coplin Plantation, Dead River and Flagstaff.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4517 7053 4525 7043 4520 7024 4508 7041
TIME...MOT...LOC 1613Z 309DEG 5KT 4520 7044

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

JC
Special weather statement, Jun 4, 2:42 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Gray ME
242 PM EDT Sat Jun 4 2022

MEZ008-041915-
Northern Franklin ME-
242 PM EDT Sat Jun 4 2022

...A strong thunderstorm will impact portions of central Franklin
County through 315 PM EDT...

At 241 PM EDT, Doppler radar was tracking a strong thunderstorm over
Rangeley, moving northeast at 10 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Eustis, Rangeley, Kingfield, Carrabassett Valley, Weld, Dallas
Plantation, Coplin Plantation, Lang, Mount Abram, Sandy River
Plantation, Redington, Madrid, Salem, Wyman, Rangeley Plantation and
Davis.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

&&

LAT...LON 4484 7056 4500 7072 4518 7047 4495 7022
TIME...MOT...LOC 1841Z 241DEG 8KT 4498 7059

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

GC
Special weather statement, Jun 4, 2:57 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service Gray ME
257 PM EDT Sat Jun 4 2022

MEZ012-033-NHZ004-041930-
Southern Oxford ME-Interior Cumberland Highlands ME-
Northern Carroll NH-
257 PM EDT Sat Jun 4 2022

...A strong thunderstorm will impact portions of southwestern Oxford
and western Cumberland Counties through 330 PM EDT...

At 256 PM EDT, Doppler radar was tracking a strong thunderstorm over
Fryeburg, moving southeast at 10 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Conway, Bridgton, Fryeburg, Hiram, Brownfield and Denmark.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4399 7102 4407 7097 4404 7066 4387 7085
TIME...MOT...LOC 1856Z 295DEG 10KT 4400 7096

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

GC

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 4, 12:14 PM EDTSpecial Weather StatementGYXFranklin31 min
Jun 4, 12:20 PM EDTSevere Thunderstorm WarningGYXFranklin, Somerset25 min
Jun 4, 2:42 PM EDTSpecial Weather StatementGYXFranklin33 min
Jun 4, 3:26 PM EDTSevere Thunderstorm WarningGYXCumberland, Oxford34 min
Jun 4, 3:50 PM EDTSevere Thunderstorm WarningGYXCumberland, Oxford55 min
Jun 4, 4:52 PM EDTSpecial Weather StatementGYXFranklin38 min
Jun 4, 5:37 PM EDTAreal Flood AdvisoryGYXFranklin, Somerset2 hr
Jun 4, 6:30 PM EDTSevere Thunderstorm WarningGYXCumberland, Oxford30 min
Jun 4, 7:05 PM EDTSevere Thunderstorm WarningGYXCumberland, Oxford40 min
Jun 4, 7:30 PM EDTSevere Thunderstorm WarningGYXAndroscoggin, Franklin, Kennebec, Oxford34 min
Jun 4, 2:57 PM EDTSpecial Weather StatementGYXCarroll33 min

Nearby

Beach Hazards Statements in Maine, 2022Beach Hazards Statements in New Hampshire, 2022Every beach hazards statement in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.